# SDR SIMA20140202002

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 37,646 hours, 31,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PANEL 251BF TO FOM & FOUND EMERGENCY LIGHT STRIP TO BE DAMAGED.  R & R EMERGENCY LIGHT STRIP IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
